# SDR SWAA2024061390688

- Difficulty date: May 28, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FWD CORNER SCUFF PLATE IS CRACKED<[01] EDIT: ADDED CALIBRATED WELDING EQUIPMENT USED IN STEP 2;[02] REPAIRED ACB FWD CORNER SCUFF PLATE PER BAC5975 PT INSPECTED WELDED AREA IAW SOPM 20-20-02. NO DEFECTS NOTED. SANDED THE REWORKED SURFACES AND EDGES OF THE CORNER SCUFF PLATE AS NECESSARY TO GET A SURFACE ROUGHNESS OF 125 RA SMOOTHER. REFERRED TO 51-20-13. AND APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SOPM 20-43-03 AND SOPM 20-41-02;[03] VERIFIED CORRECTIVE ACTION #2
